About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 931217, 8 pages
http://dx.doi.org/10.1155/2014/931217
Research Article

Solvability of a Third-Order Multipoint Boundary Value Problem at Resonance

1School of Mathematics and Statistics Xuzhou, Jiangsu Normal University, Jiangsu 221116, China
2School of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266510, China

Received 10 December 2013; Accepted 13 January 2014; Published 23 February 2014

Academic Editor: Jifeng Chu

Copyright © 2014 Zengji Du et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Du, X. Lin, and W. Ge, “On a third-order multi-point boundary value problem at resonance,” Journal of Mathematical Analysis and Applications, vol. 302, no. 1, pp. 217–229, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. N. Kosmatov, “A multi-point boundary value problem with two critical conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 3, pp. 622–633, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Liu and Z. Zhao, “A note on multi-point boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 9, pp. 2680–2689, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. X. Lin, Z. Du, and F. Meng, “A note on a third-order multi-point boundary value problem at resonance,” Mathematische Nachrichten, vol. 284, no. 13, pp. 1690–1700, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. Liu, “Solvability of multi-point boundary value problem at resonance. IV,” Applied Mathematics and Computation, vol. 143, no. 2-3, pp. 275–299, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. Ge, The Boundary Value Problems of Nonlinear Ordinary Differential Equations, Science Press, Beijing, China, 2007.
  7. Z. Du, “Solvability of functional differential equations with multi-point boundary value problems at resonance,” Computers & Mathematics with Applications, vol. 55, no. 11, pp. 2653–2661, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Liang and L. Mu, “Multiplicity of positive solutions for singular three-point boundary value problems at resonance,” Nonlinear Analysis:Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2497–2505, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. Lian, H. Pang, and W. Ge, “Solvability for second-order three-point boundary value problems at resonance on a half-line,” Journal of Mathematical Analysis and Applications, vol. 337, no. 2, pp. 1171–1181, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Yang and C. Shen, “On the existence of positive solution for a kind of multi-point boundary value problem at resonance,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 11, pp. 4211–4220, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. Ma and Y. Yang, “Existence result for a singular nonlinear boundary value problem at resonance,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 3, pp. 671–680, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Mawhin, Topological Degree Methods in Nonlinear Boundary Value Problems, vol. 40 of NSFCBMS Regional Conference Series in Mathematics, American Mathematical Society, Providence, RI, USA, 1979. View at MathSciNet